Volume 14, Number 2
Preview Issue Next Issue

Abstract Only

S. Yang and Q. Cai

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 97-101

Purchase PDF 0 0 Article preview

Abstract Only

W. Miao and J. Zhao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 102-114

Purchase PDF 0 0 Article preview

Abstract Only

W. Hou and E. Jiang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 115-127

Purchase PDF 0 0 Article preview

Abstract Only

Y. Yuan and C. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 128-135

Purchase PDF 0 0 Article preview

Abstract Only

Z. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 136-148

Purchase PDF 0 0 Article preview

Abstract Only

H. Xie and H. Dai

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 149-156

Purchase PDF 0 0 Article preview

Abstract Only

H. Yang, X. Yang and Y. Wang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 157-170

Purchase PDF 0 0 Article preview

Abstract Only

X. Wang and L. Lu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 171-179

Purchase PDF 0 0 Article preview

Abstract Only

H. Li and J. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 14 (2006), pp. 180-192

Purchase PDF 0 0 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80